MathSciNet Relay Station
MathSciNet bibliographic data
MR2223875 (2007c:30015) 30C45 (30C80)
Ravichandran, V.; Hussain Khan, M.; Silverman, H.; Subramanian, K. G. Radius problems for a class of analytic functions. Demonstratio Math. 39 (2006), no. 1, 67–74.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement